# SDR AALA20130102001

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 63,742 hours, 33,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 9 TO 19DEF INOPERATIVE.  REPLACED MODULE AND BATTERY PACK AT M10953.
